Limit velocity for a driven particle in a random medium with mass aggregation
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 6, p. 787-805
@article{AIHPB_2000__36_6_787_0,
     author = {Fontes, Luiz Renato G. and Jord\~ao Neves, Eduardo and Sidoravicius, Vladas},
     title = {Limit velocity for a driven particle in a random medium with mass aggregation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {6},
     year = {2000},
     pages = {787-805},
     zbl = {0971.60100},
     mrnumber = {1797394},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_6_787_0}
}
Fontes, Luiz Renato G.; Jordão Neves, Eduardo; Sidoravicius, Vladas. Limit velocity for a driven particle in a random medium with mass aggregation. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 6, pp. 787-805. http://www.numdam.org/item/AIHPB_2000__36_6_787_0/

[1] J.C. Bonvin, Ph.A. Martin, J. Piasecki, X. Zotos, Statistics of mass aggregation in a self-gravitating one-dimensional gas, J. Statist. Phys. 91 (1998) 177-197. | Zbl 0946.82034

[2] C. Boldrighini, A. De Masi, A. Nogueira, E. Presutti, The dynamics of a particle interacting with a semi-infinite ideal gas is a Bernoulli flow, in: J. Fritz, A. Jaffe, D. Szasz (Eds.), Statistical Physics and Dynamical Systems: Rigorous Results, Progress in Physics, Vol. 10, Birkhäuser, Basel, 1985. | MR 821296 | Zbl 0661.76066

[3] C. Boldrighini, A. Pellegrinotti, E. Presutti, Ya. Sinai, M. Soloveitchik, Ergodic properties of a semi-infinite one-dimensional system of statistical mechanics, Comm. Math. Phys. 101 (1985) 363-382. | MR 815190

[4] C. Boldrighini, M. Soloveitchik, Drift and diffusion for a mechanical system, Probab. Theory Related Fields 103 (1985) 349-379. | MR 1358082 | Zbl 0832.60075

[5] W. E, Yu. Rykov, Ya.G. Sinai, Generalized variational principles, global weak solutions and behaviour with random initial data for systems of conservation laws arising in adhesion particle systems, Comm. Math. Phys. 177 (1996) 349-380. | MR 1384139 | Zbl 0852.35097

[6] G.A. Galperin, Elastic collisions of particles on the line, Russian Math. Surveys (Uspekhi Mat. Nauk) 33 (1978) 211-212. | MR 473140 | Zbl 0424.28018

[7] A. Lenard, States of classical statistical mechanics of infinitely many particles, Arch. Rational Mech. Anal. 59 (1975) 219. | MR 391830

[8] Ph.A. Martin, J. Piasecki, One-dimensional ballistic aggregation: rigorous long-time estimates, J. Statist. Phys. 76 (1994) 447-476.

[9] Ph.A. Martin, J. Piasecki, Aggregation dynamics in a self-gravitating one-dimensional gas, J. Statist. Phys. 84 (1995) 837-857. | MR 1400187 | Zbl 01554116

[10] A. Pellegrinotti, V. Sidoravicius, M.E. Vares (1999) Stationary state and diffusion for a charged particle in one-dimensional medium with lifetimes, SIAM Theory Probab. Appl. , to appear. | MR 1811133 | Zbl 1044.82556

[11] E. Presutti, Ya. Sinai, M. Soloveitchik, Hyperbolicity and Moller morphism for a model of classical statistical mechanics, in: J. Fritz, A. Jaffe, D. Szasz (Eds.), Statistical Physics and Dynamical Systems: Rigorous Results, Progress in Physics, Vol. 10, Birkhäuser, Basel, 1985. | MR 821301 | Zbl 0643.58049

[12] V. Sidoravicius, L. Triolo, M.E. Vares, On the forced motion of a heavy particle in a random medium I. Existence of dynamics, Markov Proc. Related Fields 4 (???) 629-649. | MR 1677062 | Zbl 0924.60097

[13] V. Sidoravicius, L. Triolo, M.E. Vares, Mixing properties for the mechanical motion of a charged particle in a random medium, CARR-Report 8/98, 1998.

[14] Ya.G. Sinai, Billiard trajectories in a polyhedral angle, Russian Math. Surveys 33 ( 1978) 219-220. | MR 488170 | Zbl 0426.28019

[15] Ya.G. Sinai, M. Soloveitchik, One-dimensional classical massive particle in the ideal gas, Comm. Math. Phys. 104 (1986) 423-443. | MR 840745 | Zbl 0589.60084

[16] M. Soloveitchik, Conservative dynamical systems in a polyhedral angle. Existence of dynamics, Nonlinearity 8367 (1995) 378. | MR 1331817 | Zbl 0826.70010

[17] M. Vergassola, B. Dubrulle, U. Frisch, A. Noullez, Burgers'equation, devil's staircases and the mass distribution function for large-scale structures, Astronom. and Astrophys. 2889 (1994) 325-356.

[18] Ya.B. Zeldovich, Gravitational instability: an approximate theory for large density perturbations, Astronom. and Astrophys. 5 (1970) 84-89.

[19] L.N. Vaserstein, On systems of particles with finite range and/or repulsive interactions, Comm. Math. Phys. 69 (1979) 31-56.